Please use this identifier to cite or link to this item:
Title: Mean first-passage time of continuous non-Markovian processes driven by colored noise
Author: Sancho, José M.
Sagués i Mestre, Francesc
San Miguel Ruibal, Maximino
Keywords: Fluctuacions (Física)
Processos de Markov
Fluctuations (Physics)
Issue Date: 1986
Publisher: The American Physical Society
Abstract: An equation for mean first-passage times of non-Markovian processes driven by colored noise is derived through an appropriate backward integro-differential equation. The equation is solved in a Bourret-like approximation. In a weak-noise bistable situation, non-Markovian effects are taken into account by an effective diffusion coefficient. In this situation, our results compare satisfactorily with other approaches and experimental data.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1986, vol. 33, núm. 5, p. 3399-3403.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)
Articles publicats en revistes (Ciència dels Materials i Química Física)

Files in This Item:
File Description SizeFormat 
5374.pdf1.09 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.